# SDR SWIA200413461

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 3,847 hours, 3,358 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY CLIP CRACKED AT FS 621.00 - 625.00 STR 14R.  DISCOVERED DURING C-CHECK INSPECTION. REPLACED CLIP IAW CRJ SRM 51-40-11, 51-41-06, AND 51-25-16.
